Table of Contents

Table of Contents Help

The tabs on the right are shortcuts to where you have been:

  • Previous Screen
  • Previous Articles
  • Previous Categories
  • Start Page
  • Hide Entire Menu

Swiping to the left will take you to the previous screen.

The folder icon indicates that more content is available. Click on the icon or the associated text, or swipe to the right to see the additional content.

Articles & Ideas

Using EFT

Using EFT for the side effects of Medications

EFt Tapping Outdated ImageNote: This is one of 3,000 articles written prior to the updated Gold Standard (Official) EFT Tapping Tutorial™. As a result, it is likely outdated. It provides practical uses for EFT Tapping but you should also explore our newest advancement, Optimal EFT, by reading our free e-book, The Unseen Therapist™, and/or get help from a Certified EFT Practitioner.

This brief article by Maryann McCreedy illustrates EFT's use for the side effects of medications. Although her example centers around chemotherapy, this principles are most likely useable for numerous drugs. Please consult physicians whenever drugs are involved.

By Maryann McCreedy

I live on the West Coast and have a friend (her name is Hope) on the East Coast who has Breast Cancer. Hope was undergoing chemotherapy in advance of surgery and, as a side effect, was having terrible dizziness caused by low blood count and nausea.

I told her I wanted to teach her EFT and do some EFT treatments on her over the phone and had her download the manual so she could follow the tapping sequence. The day I called, she had no nausea, but she rated her dizziness as a 7 out of 10. She had actually fallen down in her house the day before because she was so dizzy. We did one tapping sequence using the phrase:

"Even though I am very dizzy......"

I asked how she would rate her dizziness after the one sequence. There was silence for a minute and then she said she was shocked because she was not dizzy at all. Then she revised that to say, well maybe an 0.5 on the 0 to 10 scale. She then said she had to get off the phone and get something to eat. She had not been eating at all because when she was dizzy, eating caused extreme nausea. She now was hungry and felt she would be able to keep her food down and she was able to. Although her dizziness returned at a low level after each chemo treatment, it never reached a level higher than 3 again.

GC COMMENT: Perhaps if Hope used EFT for her dizziness after each chemotherapy treatment, she would have lessened it still further.

Approximately 10 days after the initial treatment, I called to see how Hope was doing. She said she almost didn't answer the phone because her nausea was a 10 on the scale of 0 to 10 and she could barely talk. I suggested we do EFT and I would do the talking while she tapped along with me. The phrase we chose was:

"Even though I feel like I am going to throw up......"

We did 2 tapping sequences and there was no change. I suggested we both tap on the karate chop point while repeating the chosen phrase. Immediately after we started tapping on the karate chop point, her nausea level started going down. We repeated the tapping sequence and the karate chop tapping several times and were able to get her nausea level reduced to a 3. She told me that she had not really believed that anything was going to be able to help her extreme nausea.

Hope's nausea came back after each chemo treatment and lasted for 3 days. She was able to control it somewhat herself, but said it was much more effective when we worked together.

Hope has since had surgery for her breast cancer and anticipates starting another round of chemotherapy next week. I have offered to continue to work with her as needed.

Below is a letter I received from Hope after these treatments:

Dear Maryann:

I'm writing this letter to express my sincere gratitude for your help in dealing with the side effects associated with the chemotherapy I receive for my breast cancer. On two separate occasions we talked and I was experiencing dizziness, due to low blood counts, and nausea, due to the chemo. Through EFT I was able to bring down both uncomfortable feelings from levels nearing 10 to 3 or below. I was and am truly amazed at the effects of EFT. I continually use EFT alone but was amazed at the powerfulness of you combining your energy with mine.

You are a true friend and consummate professional. I would refer any of my open-minded friends to you for help and support.

Sincerely,

Hope

 

FOR MORE EFT HELP ...

Explore our newest advancement, Optimal EFT™, by reading our free e-book, The Unseen Therapist™